# SDR CA110207002

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 257 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1002680
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LH FLOAT, AFT CLOSING BULKHEAD, IS CRACKED JUST UNDER THE WATER RUDDER ATTACH PLATE IN THE BEND RADIUS. THE CRACK RUNS ABOUT 2 INCHES LEFT AND RIGHT FROM LOWER CENTER POINT OF THE BULKHEAD. (TC# 20110207002)
